| Model Number |
PIN DRIVER ATTACHMENT, 0-3.2MM |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during a surgery the k-wire could not be grasped.Per complaint reporter there was no harm for patient, operator or third party.No further information received.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 the reported event was not confirmed.The manufacturer evaluation revealed there were no issues found with the device.